# SDR DALA2023020400879

- Difficulty date: February 1, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 70,601 hours, 9,363 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3312 1L DOOR WILL NOT DISARM AFTER LANDING. CORRECTIVE ACTION: FOUND DOOR 1L SLIDE PACK QUICK RELEASE BAR NOT ENGAGED IN GIRT BAR ASSY. INSTALLED QUICK RELEASE BAR INTO GIRT BAR. FUNCTION CHECKED NML. SLIDE AND DOOR ASSIST BOTTLES PINED. REMOVED SLIDE BOTTLE AND DOOR ASSIST BOTTLE PINS. (2609155)
